Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Heart attack, high BP, numbness, nauseated, tingling sensation. Have stents. Normal?

I take this medication 2.5mg because 4 weeks ago I had a heart attack resulting in having two stents put in . I have no history of heart desease , and I do not have high blood pressure 115/65. I was on no medication before this occurred. Since then when I take the bystolic one hour after, I have numbness in the left side of my face, with tingling. I become slightly nauseated. Is this a normal reaction to this medication?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Nevibolol, the generic name of the substance you are using, is usually well tolerated at low doses; currently you are taking probably the smallest dose (half of the 5mg tablet). Dizziness, fatigue, headache are usually the most common side effects. However, there are other reported adverse reactions with an incidence of at least 1% in the more than 4300 patients treated with BYSTOLIC in controlled or open-label, unlikely to be attributable to drug because they are common in the population. These adverse reactions were in most cases observed at a similar frequency in placebo-treated patients in the controlled studies. One of these very rare reactions is tingling, so possible, but would be rare. Hope it helps.

Dr Brenes-Salazar
Mayo Clinic Rochester

Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor